On a weak solution of a Dirichlet-type problem for a third-order linear differential equation
Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1056-1066
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_6_a17,
author = {V. I. Korzyuk and V. V. Dainyak},
title = {On a weak solution of a {Dirichlet-type} problem for a third-order linear differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1056--1066},
year = {1992},
volume = {28},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_6_a17/}
}
TY - JOUR AU - V. I. Korzyuk AU - V. V. Dainyak TI - On a weak solution of a Dirichlet-type problem for a third-order linear differential equation JO - Differencialʹnye uravneniâ PY - 1992 SP - 1056 EP - 1066 VL - 28 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_6_a17/ LA - ru ID - DE_1992_28_6_a17 ER -
V. I. Korzyuk; V. V. Dainyak. On a weak solution of a Dirichlet-type problem for a third-order linear differential equation. Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 1056-1066. http://geodesic.mathdoc.fr/item/DE_1992_28_6_a17/